MathSciNet Relay Station
MathSciNet bibliographic data
MR252434 (40 #5654) 16.40
Drozd, Ju. A. The distribution of maximal sublattices. (Russian) Mat. Zametki 6 1969 19–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement